# SDR AALA201706249007

- Difficulty date: June 20, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug MD 83
- Aircraft serial: 53563
- Aircraft time: 56,290 hours, 27,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. PORTABLE EMERGENCY LIGHT INOP. REMOVED AND REPLACED PORTABLE EMERGENCY FLASHLIGHT PER AMM 33-53-00 OPS CK GOOD.
